# SDR FDEA202208222028

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Corroded
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL MOUNT FLANGE ON THE ENGINE SIDE IS CORRODED SPORADICALLY AROUND THE ENTIRE   CIRCUMFERENCE OF THE ENGINE REMOVED AND REPLACED ENGINE PER FEDEX CARD # 7180260-01-02
